# SDR VNAA2014061400012

- Difficulty date: June 14, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 24,647 hours, 24,781 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Access Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FORWARD F/A EMERGENCY EQUIPMENT ACCESS, LATCHES AND DOOR, STICKS AND HARD TO OPEN.  MAINTENANCE INSPECTED, ADJUSTED EMERGENCY EQUIPMENT ACCESS DOOR AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
